Ali Dolati
Ali Dolati
Associate Prof. of Statistics, Yazd University, Iran.
Bestätigte E-Mail-Adresse bei Yazd.ac.ir - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Generalized Lindley Distribution
H Zakerzadeh, A Dolati
Journal of Mathematical extension 3 (2), 1-17, 2009
1842009
On measures of multivariate concordance
A Dolati, M Úbeda-Flores
Journal of Probability and Statistical Sciences 4 (2), 147-164, 2006
522006
Constructing copulas by means of pairs of order statistics
A Dolati, M Ubeda-Flores
Kybernetika 45 (6), 992-1002, 2009
262009
A multivariate version of Gini's rank association coefficient
J Behboodian, A Dolati, M Úbeda-Flores
Statistical Papers 48 (2), 295-304, 2007
262007
On the dependence between the extreme order statistics in the proportional hazards model
A Dolati, C Genest, SC Kochar
Journal of Multivariate Analysis 99 (5), 777-786, 2008
252008
A copula-based family of fuzzy implication operators
A Dolati, JFN SáNchez, M ÚBeda-Flores
Fuzzy Sets and Systems 211, 55-61, 2013
202013
A lifetime model with increasing failure rate
HS Bakouch, MA Jazi, S Nadarajah, A Dolati, R Roozegar
Applied Mathematical Modelling 38 (23), 5392-5406, 2014
182014
Some new parametric families of multivariate copulas
A Dolati, M Ubeda-Flores
International Mathematical Forum 1 (1), 17-25, 2006
182006
Measures of radial asymmetry for bivariate random vectors
A Dehgani, A Dolati, M Úbeda-Flores
Statistical Papers 54 (2), 271-286, 2013
162013
Measures of association based on average quadrant dependence
J Behboodian, A Dolati, M Úbeda-Flores
J. Probab. Statist. Sci 3, 161-173, 2005
162005
On a new absolutely continuous bivariate generalized exponential distribution
SM Mirhosseini, M Amini, D Kundu, A Dolati
Statistical Methods & Applications 24 (1), 61-83, 2015
152015
On a New Generalization of the Exponential Distribution
SM Mirhossaini, A Dolati
Journal of Mathematical Extension 3 (1), 27-42, 2008
82008
Some Results on Convexity and Concavity of Multivariate Copulas
A Dolati, A Dehgan Nezad
Iranian Journal of Mathematical Sciences and Informatics 9 (2), 78-100, 2014
72014
Stochastic and dependence comparisons between extreme order statistics in the case of proportional reversed hazard model
A Dolati, M Towhidi, M Shekari
JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS) 10 (1), 29-43, 2011
72011
A method for constructing multivariate distributions with given bivariate margins
A Dolati, M Ubeda-Flores
Brazilian Journal of Probability and Statistics 19 (1), 85-92, 2005
72005
Some results on a transformation of copulas and quasi-copulas
A Dolati, S Mohseni, M Úbeda-Flores
Information Sciences 257, 176-182, 2014
62014
Dependence properties of bivariate distributions with proportional (reversed) hazards marginals
A Dolati, M Amini, SM Mirhosseini
Metrika 77 (3), 333-347, 2014
52014
f-Majorization with Applications to Stochastic Comparison of Extreme Order Statistics
E Bashkar, H Torabi, A Dolati, F Belzunce
Journal of Statistical Theory and Applications 17 (3), 520-536, 2018
42018
Clustering of regional countries in terms of GDP per capita time series trend over the period of 1990-2014 with ICA Technique
SJ RAHMANI, F ASAYESH, A DOLATI
JOURNAL OF REGIONAL PLANNING 7 (28006), 1-12, 2018
42018
The effect of dependence on distribution of the functions of random variables
A Dolati, R Roozegar, N Ahmadi, Z Shishebor
Communications in Statistics-Theory and Methods 46 (21), 10704-10717, 2017
32017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20